# SDR LR7A03109

- Difficulty date: December 4, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 21,553 hours, 10,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB5301 FOUND FS 517 LT MLG WHEEL WELL SKIN CRACKED AT BELLY SKIN ATTACHMENT LBL 35, WL 126.  REPAIRED IAW SRM SMP 583 51-140-12.  NR 2017.
